# SDR UPS99228434

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CENTER ENGINE SUPPORT STRUCTURE SUSPECT CRACK ON WEB AT BS 1376 RT APPROX.  NEW WEB FABRICATED AND INSTALLED IAW DRAWING 65-17555.
